# SDR IPXA2015022886522

- Difficulty date: February 7, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CTR WING TANK STRINGER 51 CRACKED NEAR XCW-46.  REPAIRED STRINGER 51 BETWEEN XCW-32 AND XCW-62 IAW EA 011-5710-01-A5725, REV IR AND EO 5710-56806-A.
